# SDR AALA2019082989050

- Difficulty date: August 13, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 16,592 hours, 7,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND AFT DOOR CUT OUT LOWER SILL AT FR 68 AND S23L. REPAIRED LOWER SILL PER SRM 53-41-14-300-001,FIG20101,SHEET3 PRINCIPLE 5.
